# SDR ASAA2019051529358

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 44,537 hours, 12,937 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT IN FLIGHT WENT OUT AFTER 15 MINUTES AND CHECKLIST COMPLETED. WOULD NOT GO OUT WITH JUST MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP. CONTROLLER BITE AMM 21-61-00 GRD VERIFICATION SUCCESSFUL.
